Title

GLOBAL ANOMALIES AND THE GAUGE-BOSON EQUIVALENCE THEOREM

Publication Date

1995

Journal or Book Title

PHYSICS LETTERS B

Abstract

We discuss the various resolutions which have been suggested in the literature for the way that the equivalence theorem can be satisfied in theories with global anomalies. We provide a model-independent proof for the resolution originally suggested in the context of a toy model by Kilgore.

Comments

This is a pre-published version which is collected from arXiv. The published version is at http://www.sciencedirect.com/science?_ob=MImg&_imagekey=B6TVN-42P64GT-F-1&_cdi=5539&_user=1516330&_pii=037026939501154I&_origin=search&_coverDate=11%2F02%2F1995&_sk=996389998&view=c&wchp=dGLzVlb-zSkzV&md5=84667e2464b4e7a89fe5da166daf8957&ie=/sdarticle.pdf.

Volume

361

Pages

69-73

Issue

1-4

This document is currently not available here.

Share

COinS